# SDR CKSA98202

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45926
- Engine: Pwa JT3D7
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

TEN MINUTES AFTER TAKEOFF, NR 2 ENGINE FIRE WARNING ILLUMINATED, SHUTDOWN ENGINE ACCOMPLISHED CHECKLIST.  BOTH BOTTLES EXTINGUISHED.  PERFORMED NR 2 ENGINE INSPECTION, NO DEFECTS NOTED AND RAN ENGINE FOR 30 MINUTES, 5 AT MAX POWER.  OPS CHECK NORMAL IAW MM 72-0.
